MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Conjunctivitis (1784)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec is awaiting additional information, once received a supplemental report will be submitted.The lens remains implanted.
 
Event or Problem Description
Lenstec received an email stating "after surgery, the patient had symptoms of conjunctival congestion and yellowish white exudation".
 
Additional Manufacturer Narrative
Lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.The lens remains implanted.
 
Event or Problem Description

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key21249183
Report Number9613160-2025-00003
Device Sequence Number8206155
Product Code HQL
UDI-Device Identifier00844369029544
UDI-Public00844369029544
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DICLOFENAC SODIUM EYE DROPS; DICLOFENAC SODIUM EYE DROPS; LEVOFLOXACIN EYE DROPS; LEVOFLOXACIN EYE DROPS; SODIUM HYALURONATE EYE DROPS; SODIUM HYALURONATE EYE DROPS; TOBRAMYCIN DEXAMETHASONE EYE DROPS; TOBRAMYCIN DEXAMETHASONE EYE DROPS
Patient SexUnknown